Error bounds for general mixed quasivariational inequalitiesReportar como inadecuado

Error bounds for general mixed quasivariational inequalities - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 2005 2005, Issue 7, Pages 1085-1100

Mathematics Department, COMSATS Institute of Information Technology, University Road, Abbottabad, Islambad, Pakistan

Received 8 August 2004; Revised 19 December 2004

Copyright © 2005 Muhammad Aslam Noor and Khalida Inayat Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


It is well known that mixed quasivariational inequalities areequivalent to the implicit fixed-point problems. We use thisalternative equivalent formulation to suggest and consider somemerit functions for general mixed quasivariational inequalities.We use these merit functions to obtain error bounds for thesolution under some mild conditions. Some special cases are also discussed.

Autor: Muhammad Aslam Noor and Khalida Inayat Noor



Documentos relacionados